An estimate of the maximal dilatations of quasiconformal automorphisms of annuli

    Research output: Contribution to journalArticle

    Abstract

    We introduce a certain extremal problem for quasiconformal automorphisms of annuli and give upper and lower estimates for the minimal value of their maximal dilatations.

    Original languageEnglish
    Pages (from-to)923-932
    Number of pages10
    JournalComplex Variables and Elliptic Equations
    Volume58
    Issue number7
    DOIs
    Publication statusPublished - 2013 Jul

    Fingerprint

    Quasiconformal
    Dilatation
    Extremal Problems
    Ring or annulus
    Automorphisms
    Estimate

    Keywords

    • extremal length
    • hyperbolic metric
    • maximal dilatation
    • quasiconformal map

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics
    • Computational Mathematics
    • Numerical Analysis

    Cite this

    An estimate of the maximal dilatations of quasiconformal automorphisms of annuli. / Matsuzaki, Katsuhiko.

    In: Complex Variables and Elliptic Equations, Vol. 58, No. 7, 07.2013, p. 923-932.

    Research output: Contribution to journalArticle

    @article{e144542d85cd407b8ae164420eb06ef9,
    title = "An estimate of the maximal dilatations of quasiconformal automorphisms of annuli",
    abstract = "We introduce a certain extremal problem for quasiconformal automorphisms of annuli and give upper and lower estimates for the minimal value of their maximal dilatations.",
    keywords = "extremal length, hyperbolic metric, maximal dilatation, quasiconformal map",
    author = "Katsuhiko Matsuzaki",
    year = "2013",
    month = "7",
    doi = "10.1080/17476933.2011.603417",
    language = "English",
    volume = "58",
    pages = "923--932",
    journal = "Complex Variables and Elliptic Equations",
    issn = "1747-6933",
    publisher = "Taylor and Francis Ltd.",
    number = "7",

    }

    TY - JOUR

    T1 - An estimate of the maximal dilatations of quasiconformal automorphisms of annuli

    AU - Matsuzaki, Katsuhiko

    PY - 2013/7

    Y1 - 2013/7

    N2 - We introduce a certain extremal problem for quasiconformal automorphisms of annuli and give upper and lower estimates for the minimal value of their maximal dilatations.

    AB - We introduce a certain extremal problem for quasiconformal automorphisms of annuli and give upper and lower estimates for the minimal value of their maximal dilatations.

    KW - extremal length

    KW - hyperbolic metric

    KW - maximal dilatation

    KW - quasiconformal map

    UR - http://www.scopus.com/inward/record.url?scp=84882255675&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84882255675&partnerID=8YFLogxK

    U2 - 10.1080/17476933.2011.603417

    DO - 10.1080/17476933.2011.603417

    M3 - Article

    AN - SCOPUS:84882255675

    VL - 58

    SP - 923

    EP - 932

    JO - Complex Variables and Elliptic Equations

    JF - Complex Variables and Elliptic Equations

    SN - 1747-6933

    IS - 7

    ER -